AMS eContent Search Results
Matches for: msc=(60G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>

[1] Ofer Zeitouni. Branching random walks and Gaussian fields. Proceedings of Symposia in Pure Mathematics 91 437-471.
Book volume table of contents
View Article: PDF

[2] Piotr Nayar and Tomasz Tkocz. A multidimensional analogue of the Rademacher-Gaussian tail comparison. Proc. Amer. Math. Soc. 146 (2018) 413-419.
Abstract, references, and article information   
View Article: PDF

[3] N. V. Troshki. Upper bounds for supremums of the norms of the deviation between a homogeneous isotropic random field and its model. Theor. Probability and Math. Statist. 94 (2017) 159-184.
Abstract, references, and article information   
View Article: PDF

[4] Andrew M. Stuart and Aretha L. Teckentrup. Posterior consistency for Gaussian process approximations of Bayesian posterior distributions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] Galyna Livshyts, Arnaud Marsiglietti, Piotr Nayar and Artem Zvavitch. On the Brunn-Minkowski inequality for general measures with applications to new isoperimetric-type inequalities. Trans. Amer. Math. Soc. 369 (2017) 8725-8742.
Abstract, references, and article information   
View Article: PDF

[6] A. V. Ivanov and V. V. Prikhod’ko. Asymptotic properties of Ibragimov's estimator for a parameter of the spectral density of the random noise in a nonlinear regression model. Theor. Probability and Math. Statist. 93 (2016) 51-70.
Abstract, references, and article information   
View Article: PDF

[7] M. K. Ilienko. A refinement of conditions for the almost sure convergence of series of multidimensional regression sequences. Theor. Probability and Math. Statist. 93 (2016) 71-78.
Abstract, references, and article information   
View Article: PDF

[8] T. O. Yanevich. An $L_p$-criterion for testing a hypothesis about the covariance function of a random sequence. Theor. Probability and Math. Statist. 92 (2016) 163-173.
Abstract, references, and article information   
View Article: PDF

[9] Zakhar Kabluchko and Dmitry Zaporozhets. Intrinsic volumes of Sobolev balls with applications to Brownian convex hulls. Trans. Amer. Math. Soc. 368 (2016) 8873-8899.
Abstract, references, and article information   
View Article: PDF

[10] O. V. Ivanov and K. K. Moskvichova. Asymptotic normality of the correlogram estimator of the covariance function of a random noise in the nonlinear regression model. Theor. Probability and Math. Statist. 91 (2015) 61-70.
Abstract, references, and article information   
View Article: PDF

[11] Eero Saksman and Kristian Seip. Some open questions in analysis for Dirichlet series. Contemporary Mathematics 679 (2016) 179-191.
Book volume table of contents   
View Article: PDF

[12] Peter Sarnak and Igor Wigman. Topologies of nodal sets of random band limited functions. Contemporary Mathematics 664 (2016) 351-365.
Book volume table of contents   
View Article: PDF

[13] Zhi Li. Shift Harnack inequality and integration by parts formula for functional SDEs driven by fractional Brownian motion. Proc. Amer. Math. Soc. 144 (2016) 2651-2659.
Abstract, references, and article information   
View Article: PDF

[14] Ivan Nourdin, David Nualart and Giovanni Peccati. Strong asymptotic independence on Wiener chaos. Proc. Amer. Math. Soc. 144 (2016) 875-886.
Abstract, references, and article information   
View Article: PDF

[15] Enkelejd Hashorva and Lanpeng Ji. Extremes of $\alpha(\boldsymbol{t})$-locally stationary Gaussian random fields. Trans. Amer. Math. Soc. 368 (2016) 1-26.
Abstract, references, and article information   
View Article: PDF

[16] N. V. Troshki. Accuracy and reliability of a model for a Gaussian homogeneous and isotropic random field in the space $L_p(\mathbb{T})$, $p\geq 1$. Theor. Probability and Math. Statist. 90 (2015) 183-200.
Abstract, references, and article information   
View Article: PDF

[17] O. L. Banna, Yu. S. Mishura and S. V. Shklyar. Approximation of a Wiener process by integrals with respect to the fractional Brownian motion of power functions of a given exponent. Theor. Probability and Math. Statist. 90 (2015) 13-22.
Abstract, references, and article information   
View Article: PDF

[18] O. V. Ivanov and K. K. Moskvichova. Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model. Theor. Probability and Math. Statist. 90 (2015) 87-101.
Abstract, references, and article information   
View Article: PDF

[19] Arnaud Marsiglietti. On the improvement of concavity of convex measures. Proc. Amer. Math. Soc. 144 (2016) 775-786.
Abstract, references, and article information   
View Article: PDF

[20] Julien Dubédat. Dimers and families of Cauchy-Riemann operators I. J. Amer. Math. Soc. 28 (2015) 1063-1167.
Abstract, references, and article information   
View Article: PDF

[21] Ben Goldys, Szymon Peszat and Jerzy Zabczyk. Gauss-Markov processes on Hilbert spaces. Trans. Amer. Math. Soc. 368 (2016) 89-108.
Abstract, references, and article information   
View Article: PDF

[22] Ivan Nourdin and Giovanni Peccati. The optimal fourth moment theorem. Proc. Amer. Math. Soc. 143 (2015) 3123-3133.
Abstract, references, and article information   
View Article: PDF

[23] A. I. Nazarov and R. S. Pusev. Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms. St. Petersburg Math. J. 25 (2014) 455-466.
Abstract, references, and article information   
View Article: PDF

[24] Zachary A. Gelbaum. Fractional Brownian fields over manifolds. Trans. Amer. Math. Soc. 366 (2014) 4781-4814.
Abstract, references, and article information   
View Article: PDF

[25] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[26] V. Doroshenko, Yu. Mishura and O. Banna. The distance between fractional Brownian motion and the subspace of martingales with ``similar'' kernels. Theor. Probability and Math. Statist. 87 (2013) 41-49.
Abstract, references, and article information   
View Article: PDF

[27] G. M. Shevchenko and T. O. Shalaiko. Approximation of random variables by functionals of the increments of a fractional Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 199-208.
Abstract, references, and article information   
View Article: PDF

[28] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[29] Fuchang Gao. Optimality of CKP-inequality in the critical case. Proc. Amer. Math. Soc. 142 (2014) 909-914.
Abstract, references, and article information   
View Article: PDF

[30] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 142 found      Go to page: 1 2 3 4 > >>